# SDR USAA2014111000003

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 7,058 hours, 2,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM10885
- Condition: Low Pressure
- Location: R4 Door
- Part time: 7,059 hours, 2,992 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE PRESS BORDER LINE LOW.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
